MathSciNet Relay Station
MathSciNet bibliographic data
MR137793 (25 #1242) 22.50 (53.66)
Weil, André On discrete subgroups of Lie groups. II. Ann. of Math. (2) 75 1962 578–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement